# SDR ASAA9610004

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Identifier
- Part number: BR9279106
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE RIGHT OVERWING EMERGENCY EXIT IDENTIFIER WAS FOUND BROKEN.  REPLACED EXIT IDENTIFIER.  REPLACED EXIT IDENTIFIER LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
